# SDR C1HA200093008

- Difficulty date: December 20, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Part number: 7276138
- Condition: Weak
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 TANK RIGHT AFT BOOST PUMP C/B TRIPPED ON DEPARTURE. AIR RETURN. R&R RIGHT AFT BOOST PUMP C/B.
